International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2017, Volume 2 Issue 2, Part A
S. No. Title and Authors Name Country
1
Backward divided difference: Representation of numerical data by a polynomial curve
Biswajit Das and Dhritikesh Chakrabarty
Pages: 01-06  -  472 Views  45 Downloads  -  Country: India
India
2
Significance test based on Rayleigh distribution
B SriRam, V Srinivas and RRL Kantam
Pages: 07-11  -  398 Views  25 Downloads  -  Country: India
India
3
Analytical expressions of a steady MHD viscous incompressible fluid flow through a porous planner channel
V Ananthaswamy, S Usha and L Nivedha
Pages: 12-17  -  365 Views  28 Downloads  -  Country: India
India
4
Analysis of a discrete model of prey-predator system with prey refuge
Prasenjit Das and Debasis Mukherjee
Pages: 18-22  -  348 Views  15 Downloads  -  Country: India
India
5
Explicit expression for a first integral and phase portrait for a class of planar differential system
Rachid Boukoucha
Pages: 23-25  -  501 Views  140 Downloads  -  Country: Algeria
Algeria
6
Study on the data in Bi Li Si Xian Xin Biao
Zezhong Yang and Tong Wang
Pages: 26-30  -  12 Views  12 Downloads  -  Country: China
China
7
A robust measure of pairwise distance estimation approach: RD-RANSAC
Ravi J
Pages: 31-34  -  333 Views  10 Downloads  -  Country: India
India
8
I-Optimal designs for third degree kronecker model mixture experiments
Cheruiyot Kipkoech, Koske Joseph and Mutiso John
Pages: 35-40  -  307 Views  12 Downloads  -  Country: Kenya
Kenya
9
On semi cover-avoiding subgroups of finite groups
Qiang Zhou and Hong Pan
Pages: 41-42  -  363 Views  16 Downloads  -  Country: China
China
10
A statistical modelling for viral replication in the CD4+T cells dynamic by bayesian methodology
Dr. G Meenakshi and S Lakshmi Priya
Pages: 43-49  -  356 Views  23 Downloads  -  Country: India
India
Call for book chapter